MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-D (SERIES 4) MONOCLONAL BLEND; BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-D (SERIES 4) MONOCLONAL BLEND; BLOOD GROUPING REAGENT
Catalog Number 0006413
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on (b)(4) 2018 to assess the instrument test well images in question, which appeared as visually negative.An immucor field service engineer (fse) visited the customer site on 06feb2018 to assess the instrument used for testing.The fse determined that y-belt tension was too high and it was therefore adjusted, and also the robot camera y and x positions were optimized.The echo instrument is subsequently performing as expected with the exception of the camera module ability to appropriately identify some true positive results.The immucor technical communication (b)(4) is being used by the lab to visually confirm all negative assay events reported by the echo instrument.The immucor laboratory tested retention product on 05feb2018, which performed as expected.The immucor laboratory also tested returned blood samples from the customer site on (b)(6) 2018 (pre-transfusion sample (b)(6) and post-transfusion sample (b)(6)), both of which yielded expected rh (d) positive outcomes.Therefore the immucor laboratory was not able to reproduce the customer's observation of unexpected negative reactivity with the post-transfusion blood sample.Testing of these returned blood samples from the customer site was performed with retention product.The internal immucor number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2018, a customer site reported an unexpectedly negative outcome with anti-d (series 4) monoclonal blend on a galileo echo instrument.

Brand Name
ANTI-D (SERIES 4) MONOCLONAL BLEND
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7297353
Report Number1034569-2018-00050
Device Sequence Number19051816
Product Code KSZ
UDI-Device Identifier10888234002000
UDI-Public10888234002000
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
103523/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 02/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date05/02/2019
Device Catalogue Number0006413
Device Lot Number504765
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2018
Initial Report FDA Received Date02/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age6 YR
Patient Weight15